# SDR USAA050495

- Difficulty date: March 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND AUX FRONT SPAR CRACKED 2.35 INCHES, LT L/E HORIZ STAB STA 191-240.7 SPAR.  REPAIRED SPAR CHORD WITH ANGLES, SHIMS AND FILLERS PER EA 96343.  (M)
